| Catalog Number |
56535MOT |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow-up report will be submitted once the investigation is complete.
Event or Problem Description
The account alleges that while attempting to shape the catheter over the wire in the aorta, the tip of the catheter broke off within the patient.The foreign body did not migrate away from the aorta and was successfully retrieved using a snare.No additional patient consequence to report.
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.